Please Help!!!

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
I am 22 years old, and my starting weight was 72.5 kgs. I am 165cm tall.
1 year ago I weighed in at 58kgs. So I have been very down lately about my weight and how quickly I am putting it on.
My doctor has allowed me to start taking Duromine 30mgs. I am currently on my 3rd day.
Surprisingly, I have gone down 1.5kgs on the scales. I am assuming that this is just water weight.
Duromine has given me a large amount of energy, however, I have had trouble sleeping an entire night. I have been waking up approximately 2 hours after I fall asleep and am awake for around 2-3 hours a night. Besides that, I have not seen any further side effects other than a dry mouth in the afternoons.
There is however, another issue that I am unsure of whether it is associated with Duromine.. I had my period only 1 and half weeks ago. But last night I did not have any cramps or period pain and noticed I had some spotting, it was very light, however, this morning I have noticed that the bleeding is getting heavier. I do not have any menstrual cramps or anything, and I am not on the pill, so I don't understand why I would have irregular bleeding.
I was wondering if anyone else has had the same problem? I have not seen this as one of the side effects, so it could be an entirely different issue.
Also, I would like to know, if anyone around the 70kg mark has used Duromine, and what results did you get out of it? When I purchased the pills, the pharmacist stated that she did not believe I would receive any results as I am not classed as "Morbidly Obese".. I would love to hear back!
 

Shayedoux

Member
Standard Member
Dec 25, 2014
4
5
3
I am 22 years old, and my starting weight was 72.5 kgs. I am 165cm tall.
1 year ago I weighed in at 58kgs. So I have been very down lately about my weight and how quickly I am putting it on.
My doctor has allowed me to start taking Duromine 30mgs. I am currently on my 3rd day.
Surprisingly, I have gone down 1.5kgs on the scales. I am assuming that this is just water weight.
Duromine has given me a large amount of energy, however, I have had trouble sleeping an entire night. I have been waking up approximately 2 hours after I fall asleep and am awake for around 2-3 hours a night. Besides that, I have not seen any further side effects other than a dry mouth in the afternoons.
There is however, another issue that I am unsure of whether it is associated with Duromine.. I had my period only 1 and half weeks ago. But last night I did not have any cramps or period pain and noticed I had some spotting, it was very light, however, this morning I have noticed that the bleeding is getting heavier. I do not have any menstrual cramps or anything, and I am not on the pill, so I don't understand why I would have irregular bleeding.
I was wondering if anyone else has had the same problem? I have not seen this as one of the side effects, so it could be an entirely different issue.
Also, I would like to know, if anyone around the 70kg mark has used Duromine, and what results did you get out of it? When I purchased the pills, the pharmacist stated that she did not believe I would receive any results as I am not classed as "Morbidly Obese".. I would love to hear back!
Sometimes when u r knew to taking D u can't sleep. What time do u take ur tablet? R u doing enough physical work to make ur body tired?
The menstrual question is hard to answer D effects bodies differently. Keep an eye on it I unfortunately get my period when my body feels stressed or I am sick!
Good luck on ur weight loss journey and make sure you are drinking heaps of water!
Regards Nik